RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 2  


RESEARCH ARTICLE
On the $le$-semigroups whose semigroup of bi-ideal elements is a normal band
A. K. Bhuniya, M. Kumbhakar
171
On strongly almost $m$-$\omega_1$-$p^{\omega+n}$-projective abelian $p$-groups
P. Danchev
182
On solvable $Z_3$-graded alternative algebras
Maxim Goncharov
203
Vector bundles on projective varieties and representations of quivers
Marcos Jardim, Daniela Moura Prata
217
A group-theoretic approach to covering systems
Lenny Jones, Daniel White
250
The lower bound for the volume of a three-dimensional convex polytope
Ryo Kawaguchi
263
Cyclic left and torsion-theoretic spectra of modules and their relations
Marta Maloid-Glebova
286
Constructing R-sequencings and terraces for groups of even order
M. A. Ollis
297
Quasi-Euclidean duo rings with elementary reduction of matrices
O. Romaniv, A. Sagan
317
A morphic ring of neat range one
O. Pihura, B. Zabavsky
325
Free abelian dimonoids
Yurii V. Zhuchok
330
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020